# SDR HALA0800537

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 9,597 hours, 23,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE LIH-HNL MID CHANNEL.  NOTHING NOTICED IN COCKPIT HOWEVER FA'S SAY THEY SMELLED A HINT OF SMOKE AFTER STRIKE AND THEN NOTHING.  INSP AIRFRAME AND ENGS PER MM 05-52-03.  DEFECTS ENTERED IN LOG BOOK.  INSP OF WX RADAR AND GIS ANT CK OK.  INSPECTION OF IRS AND STBY COMPASS CK OK.  INSP OF CABIN AND GALLEY LIGHTING AND EQUIPMENT FOUND NO DEFECTS OR ODOR.  COMPLIED WITH M-584-717, LIGHTNING STRIKE INSP.
